Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have implanon. Headache, stomach pain, hard and big stomach, breasts getting bigger. Help

Hello. I am 16 years old and I have the implanon as a birth control and have had it for about a year now. I have been on my period with few days in between for about two months. I wake up in the morning and either my head or stomach hurts. My lower stomach is getting harder and bigger. And my boobs are getting bigger. My period is constant and is a vary dark/brown color. I am really worried and so is my boyfriend. I am constantly tired and hungry and I have been extremely moody. I have also been having bad stomah pains occasionally. Is there any way you could help? Thank you.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You dont need to worry because all these signs are side effects from using implanon.
More than 1 in 100 people who take Implanon:

appetite gain
changes in emotions
decreased libido
feeling dizzy
feeling nervous
If these signs and symptoms are persistent and you dont feel well you should change birth control method.
Take care of your self
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor